# SDR ZZDA2010259

- Difficulty date: May 3, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT ASSY INOP ON SIDE OF SEAT 2D.  RELAMPED AND REPLACED LENS COVER AT SEAT 2D.
